MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; SUP/POST AUG PLATE, R RS GLENOID BASEPLATE

EXACTECH, INC. EQUINOXE; SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, approximately 3 years post op the initial rsta, this (b)(6) y/o male patient was revised due to unknown reasons.Patient does now know when implant broke.The cage of the baseplate and a screw broke in the scapula.Broken implants were removed and revised to a reverse.Patient was last known to be in stable condition following the event.Devices will not be retuning.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been the result of an insufficient fixation of the baseplate on the glenoid, the lack of a/p compression screws to help resist rocking of the implant in those directions, and patient-related conditions, which ultimately led to the fracture of the baseplate cage and inferior compression screw.However, this cannot be confirmed as the devices were not returned for evaluation.Section h11: *the following sections have corrected information: (h6) component code: 4755, part/component/sub-assembly term not applicable.

Brand Name
EQUINOXE
Common Device Name
SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13590310
Report Number1038671-2022-00222
Device Sequence Number3860788
Product Code KWT
UDI-Device Identifier10885862242563
UDI-Public10885862242563
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131575
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number320-15-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale